Cover -- Moscow Journal of Combinatorics and Number Theory. 2015
Id: 202432
39.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2015 Vol.5, Iss.1--2

URSS. 72 pp. (English). ISBN 978-5-453-00106-4.
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.
Summary

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.


Contents
A. A. Bagan (Dolgoprudny)
Defect of an admissible octahedron in a centering obtained by adding rational vectors to an integer lattice

Peter Bundschuh (Koln), Vladimir G. Chirskii (Moscow)
Estimating polynomials over Zp at points from Cp

M. D. Monina (Khabarovsk)
Three-term identity for products of Jacobi theta functions of one or two variables

Oleg R. Musin (Brownsville, Moscow)
Sperner type lemma for quadrangulations

Paul Pollack (Athens)
On relatively prime amicable pairs

Oliver Roche-Newton (Linz), Dmitry Zhelezov (Gothenburg)
A bound on the multiplicative energy of a sum set and extremal sum-product problems